# SDR SWAA2013061717208

- Difficulty date: June 13, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 33,018 hours, 22,760 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: 7940764
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT DOOR INNER FRAME UPPER SECTION CORRODED.  REPAIRED FRAME IAW SRM.
